Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Positive harmonic functions of a branching process


Author: Serge Dubuc
Journal: Proc. Amer. Math. Soc. 21 (1969), 324-326
MSC: Primary 60.67
DOI: https://doi.org/10.1090/S0002-9939-1969-0251800-5
MathSciNet review: 0251800
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Kesten, P. Ney, and F. Spitzer, The Galton-Watson process with mean one and finite variance, Teor. Verojatnost. i Primenen. 11 (1966), 579–611 (English, with Russian summary). MR 0207052

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.67

Retrieve articles in all journals with MSC: 60.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0251800-5
Article copyright: © Copyright 1969 American Mathematical Society